Multiple return times theorems for weakly mixing systems

I. Assani

Annales de l'I.H.P. Probabilités et statistiques (2000)

  • Volume: 36, Issue: 2, page 153-165
  • ISSN: 0246-0203

How to cite


Assani, I.. "Multiple return times theorems for weakly mixing systems." Annales de l'I.H.P. Probabilités et statistiques 36.2 (2000): 153-165. <>.

author = {Assani, I.},
journal = {Annales de l'I.H.P. Probabilités et statistiques},
keywords = {ergodic dynamical system; weakly mixing systems},
language = {eng},
number = {2},
pages = {153-165},
publisher = {Gauthier-Villars},
title = {Multiple return times theorems for weakly mixing systems},
url = {},
volume = {36},
year = {2000},

AU - Assani, I.
TI - Multiple return times theorems for weakly mixing systems
JO - Annales de l'I.H.P. Probabilités et statistiques
PY - 2000
PB - Gauthier-Villars
VL - 36
IS - 2
SP - 153
EP - 165
LA - eng
KW - ergodic dynamical system; weakly mixing systems
UR -
ER -


  1. [1] Assani I., A double return times ergodic theorem, Preprint, 1997. MR1162395
  2. [2] Assani I., Strong laws for weighted sums of iid random variables, Duke Math. J.88 (1997) 217-246. Zbl0883.60023MR1455518
  3. [3] Assani I., Multiple recurrence and almost sure convergence for weakly mixing dynamical systems, Israel J. Math.103 (1998) 111-124. Zbl0920.28011MR1613556
  4. [4] Bourgain J., Return times sequences of dynamical systems, Preprint, IHES, March 1988. MR939436
  5. [5] Bourgain J., Double recurrence and almost sure convergence, J. für die Reine und Angewandte Math.404 (1990) 140-161. Zbl0685.28008MR1037434
  6. [6] Bourgain J., Furstenberg H., Katznelson Y., Ornstein D., Appendix to J. Bourgain, Pointwise Ergodic Theorems for Arithmetic Sets, IHES, 1989. Zbl0705.28008MR1019960
  7. [7] Bellow A., Losert V., The weighted pointwise ergodic theorem and the individual ergodic theorem along subsequences, Trans. Amer. Math. Soc.288, 307-345. Zbl0619.47004MR773063
  8. [8] Furstenberg H., Recurrence in Ergodic Theory and Combinatorial Number Theory, Princeton University Press, Princeton, NJ, 1981. Zbl0459.28023MR603625
  9. [9] Host B., Mixing of all orders and pairwise independent joinings of systems with singular spectrum, Israel J. Math.76 (1991) 289-298. Zbl0790.28010MR1177346
  10. [10] Lesigne E., Sur la convergence ponctuelle de certaines moyennes ergodiques, Comptes Rendus de l'Académie des Sciences298 (1984) 425-428. Zbl0579.60024MR765266
  11. [11] Rudolph D., Fully generic sequences and a multiple term return times theorem, Invent. Math.131 (1998) 199-228. Zbl0910.28013MR1489899

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.